# SDR CALA2013102200760

- Difficulty date: October 19, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N76269
- Make and model: Boeing 737824
- Aircraft serial: 31588
- Aircraft time: 41,184 hours, 13,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U23
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY INTERCOSTAL CRACK BETWEEN STATION 344 & 360 APPROXIMATELY CENTER LINE OF FLOOR.  REPLACED FWD ENTRY INTERCOSTAL BETWEEN STATION 344 & 360 APPROXIMATELY CENTER LINE OF FLOOR IAW ECRA 5321-01631 & SRM 51-40-02.
